MathSciNet Relay Station
MathSciNet bibliographic data
MR2446853 (2010d:60133) 60H10
Kulīnīch, G. L.; Ērshov, A. V. Convergence of a sequence of Markov chains to diffusion-type processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 103--118; translation in Theory Probab. Math. Statist. No. 78 (2009), 115–131
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement